# SDR QXEA2016012800070

- Difficulty date: January 28, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 21,681 hours, 23,221 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Apu Area
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BEFORE START, DURING WALKAROUND ON RAMP, NOTICED FUEL DRIPPING FROM APU DRAIN.   PERFORMED OPS TEST IAW AMM 49-00-00-710-801.  NO DEFECTS OR LEAKS. RETURNED TO SERVICE.
